# SDR AALA20060936

- Difficulty date: October 25, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Coat Closet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FIRST CLASS COAT CLOSET IS MISSING LENS AND WILL NOT STAY IN WALL.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FIRST CLASS COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
